Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1950, Volume 14, Issue 1, Pages 95–100 (Mi izv3256)  

This article is cited in 1 scientific paper (total in 1 paper)

On some properties of collections of closed paths in a system with $n$ states and given connections among them

I. Z. Rozenknop


Full text: PDF file (615 kB)

Bibliographic databases:
Received: 28.09.1949

Citation: I. Z. Rozenknop, “On some properties of collections of closed paths in a system with $n$ states and given connections among them”, Izv. Akad. Nauk SSSR Ser. Mat., 14:1 (1950), 95–100

Citation in format AMSBIB
\Bibitem{Roz50}
\by I.~Z.~Rozenknop
\paper On some properties of collections of closed paths in a system with $n$ states and given connections among them
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1950
\vol 14
\issue 1
\pages 95--100
\mathnet{http://mi.mathnet.ru/izv3256}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=33468}
\zmath{https://zbmath.org/?q=an:0036.08902}


Linking options:
  • http://mi.mathnet.ru/eng/izv3256
  • http://mi.mathnet.ru/eng/izv/v14/i1/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Kruglov, “On the completely indecomposable nonnegative matrices and A. N. Kolmogorov's condition”, J. Math. Sci., 223:5 (2017), 602–605  mathnet  crossref  mathscinet  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:138
    Full text:55
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021